MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet was implanted in the patient's body using a 14f amplatzer torqvue delivery sheath.The landing zone measurements used to determine device size were 22 mm at 0°, 18 mm at 45°, 28 mm at 90°, and 28 mm at 135°.Device sizing was based on the largest landing zone measurement plus 3 mm, and the ostium measured approximately 30¿32 mm.Transesophageal echocardiography (tee) was utilized during the procedure for imaging.The device was implanted in a ¿roman helmet¿ shape, and a tension test was performed.The patient¿s left atrial pressure at the time of the procedure was 11 mmhg, and normal fluid was administered during the procedure.Close criteria were satisfied.On (b)(6) 2025, during a 45-day follow-up, tee revealed that the device had migrated.The device had shifted within the landing zone but remained in the appendage; however, the disc was not fully engaged.The implanter attributed the migration to a calcified appendage and hyper-contractile atrial tissue.The intervention performed to address the migration was percutaneous retrieval.There were no additional adverse patient effects reported and patient is reported to be stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device migration was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported device migration could not be confirmed.An unexpected medical intervention was a result of case-specific circumstances, as snaring of the device was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23687944
Report Number2135147-2025-07053
Device Sequence Number5904957
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)271031(10)8745672
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number8745672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR
Patient SexMale